MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE SPACER, 12X30MM, 10-17MM

GLOBUS MEDICAL, INC. RISE; RISE SPACER, 12X30MM, 10-17MM
Model Number 193.213
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation.Images of the implant after removal were provided.There is damage to the back end of the implant, which may have occurred when trying to remove the implant during repositioning as the cage detached from the inserter during repositioning.It is unclear what could have caused the cage to disassociate itself from the inserter.It is possible excessive force was used to reposition the implant, causing it to detach.Because the spacer was detached from the inserter, it was stated that it was too difficult to remove the implant, thus the implant was left in the patient which required revision surgery to retrieve it.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to retrieve a rise spacer that had been left in the patient post operatively.This event occurred in japan.

Brand Name
RISE
Common Device Name
RISE SPACER, 12X30MM, 10-17MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837332
Report Number3004142400-2023-00180
Device Sequence Number7486382
Product Code MAX
UDI-Device Identifier00889095213669
UDI-Public00889095213669
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193.213
Device Lot NumberAXV073PE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient RaceAsian